# SDR AALA990384

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FORWARD LEFT MLG TRUNNION FITTING BEARING ATTACHMENT BORES 4 EACH.  REAMED HOLES AND INSTALLED OVERSIZE BUSHING PER ESO 11697 (2-22-97) AND SB 727-57-132.  (M)
